MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/maj.0b013e318141f723

Медицинская библиотека · The American journal of the medical sciences · 2007

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome: suspected association with titanium bioprosthesis.

Nawaz Fareha, Wall Barry M

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug rash with eosinophilia and systemic symptoms (DRESS), also known as hypersensitivity syndrome, is an idiosyncratic drug reaction presenting with fever, diffuse lymphadenopathy, exfoliative dermatitis, and visceral involvement, which may include hepatitis, pneumonitis, pericarditis, myocarditis, nephritis, and colitis. This report describes a 19-year-old, previously healthy man with manifestations of hypersensitivity (DRESS) syndrome after acquiring a titanium bioprosthesis for a spinal fracture. To our knowledge, there have been no prior reports of DRESS syndrome in association with titanium bioprosthetic implants.

Для цитирования: Nawaz Fareha, Wall Barry M. Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome: suspected association with titanium bioprosthesis.. The American journal of the medical sciences. 2007. DOI: 10.1097/maj.0b013e318141f723.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.